# SDR CA130318018

- Difficulty date: March 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ170200SU
- Aircraft time: 17,484 hours
- Engine: Ge CF348E5A1
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 4154001009
- Condition: Leaking
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

(CAN) OVERWEIGHT LANDING DUE TO AIRBORNE RETURN ACCOUNT OF STRONG IRRITATING DIRTY SOCK ODOR EMANATING THROUGHOUT CABIN/FLIGHT DECK.  SEQUENCED PACKS, UNABLE TO ELIMINATE ODOR.  ACFT LANDED APPROXIMATELY 600 KGS OVER MAXIMUM LANDING WEIGHT.  BOROSCOPE INSP C/OUT ON BOTH ENGINE HP COMP.  INLET.NO FAULTS. FOUND APU INLET AND APU COMPARTMENT CONTAMINATED WITH HYD FLUID.  FOUND RUDDER LOWER PCU LEAKING BEYOND LIMITS. LOWER RUDDER PCU REPLACED IAW AMM 27-22-01-40 AND LEAK CHECK OK . PCU RIGGING AND OPS TEST C/OUT SERVICE IAW AMM 27-22-01-820-81-A.  APU BLEED DUCT INSPECTION.  NO CONTAMINATION FOUND, DUCT RE-INSTALLED.  RECIRC FILTER REPACED IAW AMM 21-24-02. APU BLEED DUCT LEAK CHECKED AND OPERATED FOR 1 HR, CABIN SMELL FOUND ACCEPTABLE.
